# SDR A6WA200740443

- Difficulty date: July 23, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERNAL HANDLE WILL NOT DEPLOY.  CLEANED AND LUBRICATED HANDLE IAW CRJ200 AMM 12-20-52-640-803.  OPERATES NORMAL.  (M)
